Items where Author is "Kolountzakis, M. N."
Group by: Item Type | No Grouping Number of items: 4. Kolountzakis, M. N. and Matolcsi, Máté (2010) Teselaciones por traslación. LA GACETA DE LA REAL SOCIEDAD MATEMÁTICA ESPAÑOLA, 13 (4). pp. 725-746. ISSN 1138-8927 Kolountzakis, M. N. and Matolcsi, Máté (2009) Algorithms for translational tiling. JOURNAL OF MATHEMATICS AND MUSIC, 3 (2). pp. 85-97. ISSN 1745-9737 Kolountzakis, M. N. and Matolcsi, Máté (2006) Complex Hadamard matrices and the spectral set conjecture. COLLECTANEA MATHEMATICA, Supl.. pp. 281-291. ISSN 0010-0757 Kolountzakis, M. N. and Matolcsi, Máté (2006) Tiles with no spectra. FORUM MATHEMATICUM, 18 (3). pp. 519-528. ISSN 0933-7741 |